# SDR IPXA2022051882203

- Difficulty date: May 17, 2022
- Submitted: May 18, 2022
- Operation: Air carrier
- Aircraft: N154UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0840
- Aircraft time: 22,538 hours, 13,551 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support
- Condition: Bent
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:CW/W REAR ZONE FLOOR PANEL SUPPORT MIDDLE WEB IS BENTREFORMED SUPPORT WEB 2EA IAW SREO M-5100-41097-41097-E APPENDIX A STEP 11
